Just started last night on Cymbalta and only took 30mgs and I am having some effects. My pain is less that is the plus, however, I feel woozy, sleep was disrupted, I am sweating and just feel slightly off. Is anyone else having problems with Cymbalta and after taking it if you had the side effects did they ever go away or become manageable? My pain is definitely better I just don't know if I can live with these other side effects. I hate being so sensitive to medications!!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...